# SDR 2010FA0000220

- Difficulty date: February 23, 2010
- Submitted: March 12, 2010
- Operation: General aviation
- Aircraft: N29NG
- Make and model: Beech 1900D
- Aircraft serial: UE303
- Engine: Pwa PT6*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 100384040
- Condition: Seized
- Location: Flap
- Part time: 3,074 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC FLAP MOTOR SEIZED CAUSING ODOR IN THE CABIN AREA.  FOUND THE FLAP MOTOR SEIZED AND REPLACED FLAP MOTOR/GEAR BOX WITH AN O/H UNIT IAW MM 27-50-03 AND 27-50-05.
